# SDR ASMF20170531004

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 48,288 hours, 22,606 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ35526
- Condition: Failed
- Location: Fuel System
- Part time: 13,292 hours, 5,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINE START, THE LEFT ENGINE FUEL FILTER BY PASS LIGHT TURNED ON.  MAINTENANCE PERSONNEL REPLACED THE LEFT ENGINE DIFFERENTIAL PRESSURE SWITCH AND FUEL FILTER  IAW AMM 73-34-01, TESTED CORRECT.
